# SDR SWAA2022031218006

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE AFT CARGO L/H ZEE CHANNEL STA 727 TO 847 RBL 23 WL 153 / REMOVED AND REPLACED THE AFT CARGO L/H ZEE CHANNEL STA. 727 TO 847 RBL 23 WL 153 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DRAWING 146A7500 REV B. ITEM # 7532037; P.O. # 748238. 92679U 7-14-19
